Isometry groups of singular spaces.
Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 31-44
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1994__216_4_174636,
author = {Takao Yamaguchi and Kenji Fukaya},
title = {Isometry groups of singular spaces.},
journal = {Mathematische Zeitschrift},
pages = {31--44},
year = {1994},
volume = {216},
number = {4},
zbl = {0797.53033},
url = {http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174636/}
}
Takao Yamaguchi; Kenji Fukaya. Isometry groups of singular spaces.. Mathematische Zeitschrift, Tome 216 (1994) no. 4, pp. 31-44. http://geodesic.mathdoc.fr/item/MZ_1994__216_4_174636/